A univalence criterion for meromorphic functions
Annales Polonici Mathematici, Tome 56 (1991) no. 1, pp. 63-66
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
A sufficient univalence condition for meromorphic functions is given
Keywords:
Löwner chain, Schwarz derivative
Affiliations des auteurs :
J. Miazga 1 ; A. Wesołowski 1
@article{10_4064_ap_56_1_63_66,
author = {J. Miazga and A. Weso{\l}owski},
title = {A univalence criterion for meromorphic functions},
journal = {Annales Polonici Mathematici},
pages = {63--66},
year = {1991},
volume = {56},
number = {1},
doi = {10.4064/ap-56-1-63-66},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-56-1-63-66/}
}
TY - JOUR AU - J. Miazga AU - A. Wesołowski TI - A univalence criterion for meromorphic functions JO - Annales Polonici Mathematici PY - 1991 SP - 63 EP - 66 VL - 56 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-56-1-63-66/ DO - 10.4064/ap-56-1-63-66 LA - en ID - 10_4064_ap_56_1_63_66 ER -
J. Miazga; A. Wesołowski. A univalence criterion for meromorphic functions. Annales Polonici Mathematici, Tome 56 (1991) no. 1, pp. 63-66. doi: 10.4064/ap-56-1-63-66
Cité par Sources :